# SDR 08FDEA01161

- Difficulty date: March 27, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 19,674 hours, 10,440 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5383202020400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCDD FLOOR SEAT TRACK NR 3 RT INBD FLANGE HAS CORROSION 4 AREAS BETWEEN FR 40 AND FR 42 REMOVED LEVEL 1 CORROSION BY REMOVED AND REPLACED SEAT TRACK SECTION FROM FR 40 TO FRAME 46, NR 3 RT.
